American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[3] Jonah Leshin. Solvable number field extensions of bounded root discriminant. Proc. Amer. Math. Soc. 141 (2013) 3341-3352.
Abstract, references, and article information   
View Article: PDF

[4] Yasushi Mizusawa. On unramified Galois $2$-groups over $\mathbb Z_2$-extensions of real quadratic fields. Proc. Amer. Math. Soc. 138 (2010) 3095-3103. MR 2653934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yuichi Rikuna. On simple families of cyclic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2215-2218. MR 1896400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ku-Young Chang and Soun-Hi Kwon. Class numbers of imaginary abelian number fields. Proc. Amer. Math. Soc. 128 (2000) 2517-2528. MR 1707511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stéphane Louboutin. The nonquadratic imaginary cyclic fields of 2-power degrees with class numbers equal to their genus class numbers. Proc. Amer. Math. Soc. 127 (1999) 355-361. MR 1468198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mao Hua Le. A lower bound for the class numbers of abelian algebraic number fields with odd degree . Proc. Amer. Math. Soc. 123 (1995) 1347-1350. MR 1249886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mitsuko Horie. The Hasse norm principle for elementary abelian extensions . Proc. Amer. Math. Soc. 118 (1993) 47-56. MR 1139477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Akira Endô. On the quadratic subfield of a ${\bf Z}\sb 2$-extension of an imaginary quadratic number field . Proc. Amer. Math. Soc. 101 (1987) 417-423. MR 908640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. A. Mollin. Lower bounds for class numbers of real quadratic and biquadratic fields . Proc. Amer. Math. Soc. 101 (1987) 439-444. MR 908645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Akira Endô. Class number relation between certain sextic number fields . Proc. Amer. Math. Soc. 95 (1985) 199-204. MR 801323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xian Ke Zhang. A simple construction of genus fields of abelian number fields . Proc. Amer. Math. Soc. 94 (1985) 393-395. MR 787879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia